MAUDE Adverse Event Report: PHILIPS ULTRASOUND, INC TRANSDUCER X7-2T; ULTRASOUND

PHILIPS ULTRASOUND, INC TRANSDUCER X7-2T; ULTRASOUND
Model Number 989605414121
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A philips field service engineer inspected and tested the suspect transducer at the customer site.The transducer passed functional testing and the reported articulation issue could not be reproduced.The transducer remains with the customer and no additional issues have been reported subsequent to the initial reported event.Since a return of the suspect transducer is not expected, no additional device analysis can be performed.
 
Event or Problem Description
A customer reported encountering an intermittent articulation issue with their x7-2t model transducer during a tee examination.Another transducer was used to successfully complete the procedure and no harm was associated with this event.

Brand Name
TRANSDUCER X7-2T
Common Device Name
ULTRASOUND
Manufacturer (Section D)
PHILIPS ULTRASOUND, INC
22100 bothell everett highway
bothell WA 98021
MDR Report Key9322186
Report Number3019216-2019-00081
Device Sequence Number11479661
Product Code ITX
UDI-Device Identifier00884838061668
UDI-Public(01)00884838061668
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K030455
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 10/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number989605414121
Device Lot NumberB1VZQX
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2019
Initial Report FDA Received Date11/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1